A quillen model structure for bicategories

Stephen Lack*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

A cofibrantly generated Quillen model structure on the category Bicat s, of bicategories and strict homomorphisms is constructed. Another such structure on the category 2-Cat of 2-categories and 2-functors is described, correcting the construction given in an earlier paper. The fully faithful inclusion of 2-Cat, in Bicats, is shown to be the right adjoint part of a Quillen equivalence.

Original languageEnglish
Pages (from-to)185-197
Number of pages13
JournalK-Theory: interdisciplinary journal for the development, application and influence of K-theory in the mathematical sciences
Volume33
Issue number3
DOIs
Publication statusPublished - Nov 2004
Externally publishedYes

Keywords

  • 2-Cat
  • Bicat
  • Quillen model

Fingerprint

Dive into the research topics of 'A quillen model structure for bicategories'. Together they form a unique fingerprint.

Cite this